# SDR CA110623002

- Difficulty date: June 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4619003
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 EDP WAS FAILED IN FLIGHT, FOLLOWED BY THE LOSS OF ALL HYD FLUID OF SYS 2 AFTER NR 2 ACMP ACTIVATION.
